# SDR FDEA202407151014

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 19,817 hours, 7,977 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285T025919
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING BELL CAME ON AT ROTATION. NO OTHER  INDICATIONS. BELL WILL NOT SILENCE EVEN AFTER BLOCK  IN AND ENGINES SHUTDOWN.   MDIS 31-50 1103.   REF. FIM 31-51 TASK 801, DID A WEU BITE &  RESET.TEST NORMAL  IAW AMM 31-51-00-5, PERFORMED FIRE BELL WARNING SIGNALS TEST. TEST NORMAL  INSPECTED BELL/CHIME MODULE M1000  IN P51.  PAID ATTENTION TO CONDITION OF CONNECTORS & PINS. MADE SURE CARD WAS PROPERLY  SEATED IAW AMM 31-51-04.  INSPECTED NORMAL.  REPLACED BELL/CHIME MODULE  M1000 IAW AMM 31-51-04-4.  MADE SURE THE CARD IS  PROPERLY SEATED IAW AMM 31-51-04-4.  PERFORMED  BELL/CHIME AURAL WARNING CARD MODULE TEST, TESTED NORMAL IAW AMM 26-14-00-5.  PERFORMED MDCC SMOKE  DETECTOR SAMPLING TUBES & SAMPLING TRUNK TUBE ORIFICES OPS TEST, TESTED NORMAL.  REF  AMM26-21-02-2 REPLACED THE ENGINE FIRE CONTROL  PANEL. REF AMM26-21-01-716-001 DID ENGINE FIRE  SWITCH OPS CHECK, RESULT :TEST NORMAL. REF  AMM26-21-02-2 DID ENGINE FIRE CONTROL PANEL  INSTALLATION TEST, RESULT :TEST NORMAL  REF AMM26-11-01-4.  REPLACED THE  FIRE/OVERHEAT TEST PANEL. REF AMM26-11-01-4.  DID INSTALLATION TEST, TESTED NORMAL.  REF AMM31-51-04-4 REPLACED THE T/O CONFIGURATION WARNING MODULE IAW  AMM31-51-04-4.   DID TEST , TEST NORMAL.  REF  AMM32-09-02-2.   REPLACED THE RELAY K219, TEST NORMAL.  RESTORE AC TO SERVICE.  ORIGINAL SUBMISSION DATE: 7/16/2024
